Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Descent for quasi-coherent sheaves on stacks

Sharon Hollander

Algebraic & Geometric Topology 7 (2007) 411–437
Bibliography
1 M Artin, Versal deformations and algebraic stacks, Invent. Math. 27 (1974) 165 MR0399094
2 M Behrens, A modular description of the $K(2)$–local sphere at the prime 3, Topology 45 (2006) 343 MR2193339
3 P Deligne, D Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. (1969) 75 MR0262240
4 D Dugger, S Hollander, D C Isaksen, Hypercovers and simplicial presheaves, Math. Proc. Cambridge Philos. Soc. 136 (2004) 9 MR2034012
5 J Giraud, Cohomologie non abélienne, Grundlehren der mathematischen Wissenschaften 179, Springer (1971) MR0344253
6 P G Goerss, (Pre-)sheaves of ring spectra over the moduli stack of formal group laws, from: "Axiomatic, enriched and motivic homotopy theory", NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 101 MR2061853
7 P G Goerss, H W Henn, M Mahowald, C Rezk, A resolution of the $K(2)$-local sphere at the prime 3, Ann. of Math. $(2)$ 162 (2005) 777 MR2183282
8 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
9 P S Hirschhorn, Model categories and their localizations, Mathematical Surveys and Monographs 99, American Mathematical Society (2003) MR1944041
10 S Hollander, Characterizing algebraic stacks, Proc. Amer. Math. Soc. (to appear)
11 S Hollander, A homotopy theory for stacks, Israel J. Math. (to appear)
12 M J Hopkins, Algebraic topology and modular forms, from: "Proceedings of the International Congress of Mathematicians, Vol. I (Beijing, 2002)", Higher Ed. Press (2002) 291 MR1989190
13 M Hovey, Morita theory for Hopf algebroids and presheaves of groupoids, Amer. J. Math. 124 (2002) 1289 MR1939787
14 G Laumon, L Moret-Bailly, Champs algébriques, Ergebnisse der Mathematik und ihrer Grenzgebiete 39, Springer (2000) MR1771927
15 S Macnbsp;Lane, I Moerdijk, Sheaves in geometry and logic, Universitext, Springer (1994) MR1300636
16 J S Milne, Étale cohomology, Princeton Mathematical Series 33, Princeton University Press (1980) MR559531
17 N Naumann, Comodule categories and the geometry of the stack of formal groups, arXiv:math.AT/0503308
18 E Pribble, A Theory of Algebraic Stacks for Stable Homotopy Theory, the Algebraic Geometry of Formal Group Laws, and the Algebraic Chromatic Convergence Theorem, PhD thesis, Northwestern University (2004)
19 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, Pure and Applied Mathematics 121, Academic Press (1986) MR860042
20 C Rezk, A model category for categories,
21 C Rezk, Notes on the Hopkins-Miller theorem, from: "Homotopy theory via algebraic geometry and group representations (Evanston, IL, 1997)", Contemp. Math. 220, Amer. Math. Soc. (1998) 313 MR1642902
22 G Tamme, Introduction to étale cohomology, Universitext, Springer (1994) MR1317816